# SDR DALA2017120608474

- Difficulty date: December 1, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 91,073 hours, 13,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 30B ARE BROKEN AND HANGING FROM THE SEAT. FOUND BROKEN SIDE PANEL WHICH HOLDS DIFFUSER COVER. REPLACED AISLE BUMPER TRIM AND EMERGENCY PATH LIGHT HOLDER.  SYSTEM OPERATION IS NORMAL.
